MAUDE Adverse Event Report: LDR MÉDICAL REMOVAL HOOK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

LDR MÉDICAL REMOVAL HOOK; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number AT9040R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3004788213-2020-00228.
 
Event or Problem Description
It was reported that two removal hooks fractured during surgery.There were no reported patient impacts associated with this event.This is report one of two for this event.
 
Event or Problem Description
It was reported that two removal hooks fractured during surgery.There were no reported patient impacts associated with this event.This is report two of two for this event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and initially corrected information.Summary: visual inspection revealed the tips have fractured.The complaint is confirmed.No medical records were available for review.Dhr review: the dhrs were reviewed.There are no indications of manufacturing issues which would have contributed to this event and the devices were likely conforming when they left zimmer biomet¿s control.Potential root cause: the cause of the damage cannot be determined at this time since there is no information available regarding how the instrument was being used or handled at the time of the damage.Device use: this devices are used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.

Brand Name
REMOVAL HOOK
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, na 10300
FR  10300
MDR Report Key11047842
Report Number3004788213-2020-00257
Device Sequence Number1024173
Product Code LXH
UDI-Device Identifier03662663003049
UDI-Public(01)03662663003049(10)610078722/35
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAT9040R
Device Lot Number610078722/35
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1